CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
Computing real radicals and S-radicals of polynomial systems 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2021, 卷号: 102, 页码: 259-278
Authors:  El Din, Mohab Safey;  Yang, Zhi-Hong;  Zhi, Lihong
Favorite  |  View/Download:130/0  |  Submit date:2020/09/23
Polynomial system  Real radical  S-radical ideal  Semi-algebraic set  Real algebraic geometry  
Completeness and normal form of multi-valued logical functions 期刊论文
JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS, 2020, 卷号: 357, 期号: 14, 页码: 9871-9884
Authors:  Cheng, Daizhan;  Liu, Zequn;  Qi, Hongsheng
Favorite  |  View/Download:53/0  |  Submit date:2021/01/14
ON EQUIVALENCE OF MATRICES 期刊论文
ASIAN JOURNAL OF MATHEMATICS, 2019, 卷号: 23, 期号: 2, 页码: 257-347
Authors:  Cheng, Daizhan
Favorite  |  View/Download:80/0  |  Submit date:2020/01/10
Semi-tensor product/addition(STP/STA)  vector product/addition(VP/VA)  matrix/vector equivalence (M-/V-)  lattice  topology  fiber bundle  bundled manifold/Lie algebra/Lie group(BM/BLA/BLG)  
Global Optimization of Polynomials over Real Algebraic Sets 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2019, 卷号: 32, 期号: 1, 页码: 158-184
Authors:  Wang Chu;  Yang Zhi-Hong;  Zhi Lihong
Favorite  |  View/Download:76/0  |  Submit date:2019/04/02
Polynomial optimization  real algebraic set  generalized critical value  
globaloptimizationofpolynomialsoverrealalgebraicsets 期刊论文
journalofsystemsscienceandcomplexity, 2019, 卷号: 32, 期号: 1, 页码: 158
Authors:  Wang Chu;  Yang Zhihong;  Zhi Lihong
Favorite  |  View/Download:70/0  |  Submit date:2020/01/10
A Linear Representation of Dynamics of Boolean Networks 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2010, 卷号: 55, 期号: 10, 页码: 2251-2258
Authors:  Cheng, Daizhan;  Qi, Hongsheng
Favorite  |  View/Download:34/0  |  Submit date:2018/07/30
Boolean network  cycle  fixed point  semi-tensor product  transient period  
ALGEBRAIC APPROACH TO DYNAMICS OF MULTIVALUED NETWORKS 期刊论文
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2010, 卷号: 20, 期号: 3, 页码: 561-582
Authors:  Li, Zhiqiang;  Cheng, Daizhan
Favorite  |  View/Download:36/0  |  Submit date:2018/07/30
Logical network  semi-tensor product  attractor  transient period  controllability  
Nonlinear systems possessing linear symmetry 期刊论文
INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, 2007, 卷号: 17, 期号: 1, 页码: 51-81
Authors:  Cheng, Daizhan;  Yang, Guowu;  Xi, Zairong
Favorite  |  View/Download:45/0  |  Submit date:2018/07/30
linear symmetry  Lie group  Lie algebra  control system  semi-tensor product of matrices  
New Weierstrass semi-rational expansion method to doubly periodic solutions of soliton equations 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2005, 卷号: 43, 期号: 3, 页码: 391-396
Authors:  Yan, ZY
Favorite  |  View/Download:35/0  |  Submit date:2018/07/30
soliton equations  Weierstrass elliptic function  doubly periodic solution  symbolic computation